# SDR 20000510SH021

- Difficulty date: April 28, 2000
- Submitted: May 10, 2000
- Operation: General aviation
- Aircraft: N451H
- Make and model: Snias AS350B2
- Aircraft serial: 3231
- Engine: Tmeca ARRIEL1D
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Part number: 0235237790
- Condition: Defective
- Location: Engine
- Part time: 352 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE PILOT FLYING ON TOUR FLIGHT, NOTICED AN ENGINECHIP LIGHT ILLUMINATED.  PILOT IMMEDIATELY MADE PRECAUTIONARY LANDING.  INSPECTED AIRCRAFT AND FOUND THAT ENGINE CHIP PLUG HAD A DEFECT.  CLEANED CHIP PLUGS AND C/W  OPERATIONAL CHECK AND  FUNCTIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
